# SDR CALA2019093001667

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0221 LAVATORY SERVICE PAN BULGING OUT WITH INDICATION OF CORROSION BETWEEN PAN AND SKIN FROM STA 1540-1560 STR 29R-27R . REF ST-ENG N/R 0071138 ACCOMPLISHED ECRA 5331-02469 REV - PART 1 INTERIM REPAIR ON FUSE LAGE SKIN AT LAV SERVICE PAN SKIN CUT OUT BETWEEN STA 1539-1561 AND S-29R TO 27R. WORK WAS ACCOMPLISHED BY MECH REF EC 5331-02469 INITIATING A DTA DIP TO ACP INSP REQUIREMENTS ON OR BEFORE THE ACFT REACHING 62,500 TC. PLANNING TO CONTACT EG AFTER 57,500 TC BUT BEFORE 58,500 TC FOR INSP REQUIREMENTS
